# SDR 02FDEA00499

- Difficulty date: July 8, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 35,101 hours, 25,010 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 108 STRINGER 56R AT CONNECTOR AFT OF FRAME 72.  R&R STRINGER PER SRM 53-10-14.
